Preprint Article Version 1 Preserved in Portico This version is not peer-reviewed

On Group Property of Hassani Transforms and Relativity Principle in Hassani Kinematics

Version 1 : Received: 12 February 2021 / Approved: 16 February 2021 / Online: 16 February 2021 (13:44:35 CET)

A peer-reviewed article of this Preprint also exists.

Grushka, Y. I. (2022). On some properties of Hassani transforms. Matematychni Studii, 57(1), 79-91. Grushka, Y. I. (2022). On some properties of Hassani transforms. Matematychni Studii, 57(1), 79-91.


In the present paper, based on the ideas of Algerian physicist M.E. Hassani, the generalized Hassani spatio-temporal transformations in real Hilbert space are introduced. The original transformations, introduced by M.E. Hassani, are the particular cases of the transformations, introduced in this paper. It is proven that the classes of generalized Hassani transforms do not form a group of operators in the general case. Further, using these generalized Hassani transformations as well as the theory of changeable sets and universal kinematics, the mathematically strict models of Hassani kinematics are constructed and the performance of the relativity principle in these models is discussed.


groups of operators, universal kinematics, changeable sets, inertial reference frames, tachyons, the principle of relativity


Computer Science and Mathematics, Algebra and Number Theory

Comments (0)

We encourage comments and feedback from a broad range of readers. See criteria for comments and our Diversity statement.

Leave a public comment
Send a private comment to the author(s)
* All users must log in before leaving a comment
Views 0
Downloads 0
Comments 0
Metrics 0

Notify me about updates to this article or when a peer-reviewed version is published.
We use cookies on our website to ensure you get the best experience.
Read more about our cookies here.